# SDR ASAA2019020428054

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,205 hours, 12,549 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100024
- Part serial: 08150H7150
- Condition: Overheated
- Location: Cockpit
- Part time: 35,474 hours, 10,696 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT HAD "OVERHEAT" LT ILLUM FOR R2 WINDOW. ACCOMPLISHED QRH PROC & TURNED IT OFF FOR MORE THAN 6 MINUTES. WINDOW WAS STILL HOT TO TOUCH AND "OVERHEAT" LT ILLUM. AGAIN IMMEDIATELY AFTER TURNING THE SWITCH TO "ON" AGAIN. GROUNDED - YES. INTERROGATED WHCU BOX AND FOUND "WINDOW SENSOR" FAULT REF FIM 30-41 TASK 801. ALSO FOUND R2 WINDOW DELAMINATION IN CENTER OF WINDOW APPROX 8"X8" AND NOT WITHIN LIMITS PER AMM 56-12-11. REMOVED AND REPLACED R2 WINDOW REF AMM 56-12-11. PERFORMED LEAK CHECK PER AMM 05-51-91. NO LEAKS NOTED. PERFORMED WINDOW HEAT SYSTEM OPS CHECK PER AMM 30-41-00. OPS CHECK GOOD. NO OVERHEAT LIGHT NOTED.
